# SDR SIMA20180312001

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,740 hours, 27,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13715
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS FOUND INOPERATIVE.  REMOVED AND REPLACED THE NR 4 BATTERY AND CHARGER ASSEMBLY IAW FIM 33-50-00-810-804-A, AND AMM 33-50-10. OPS CHECKED GOOD,
